# SDR BB07044

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 42,909 hours, 17,571 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Condition: Smoke
- Location: Seat 10ac
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1729, BOS-CLT:  ON DESCENT INTO CLT, SMOKE BEGAN TO FILL THE CABIN.  CREW ACCOMPLISHED SMOKE IN CABIN PROCEDURES AND THE CABIN CLEARED.  MAINTENANCE FOUND THE SEB AT ROW 10AC TO BE THE SOURCE.  REMOVED SEB AND CABLE.  RELEASED PER MEL.  [07-10-07]  REPLACED SEAT ROW 10AC AND WIRING HARNESS AT 10B.
